# SDR HEEA968209

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3418 · Stall Warning System
- Part: Lift Computer
- Part number: 10138000517
- Condition: Defective
- Location: Stall Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WARRANTY SEAL BROKEN UPON RECEIPT.  REFERENCE:  BEECH 200 MM 27-31-00 PG. 201 STEP F:  VOLTAGE TEST FAILURE (10.54VAC), STEP G:  24.5 VDC OK, STEP H:  VOLTAGE TEST FAILURE (1.04V), HORN FAILS TO ACTIVATE WITH ANY FORCE.  ALL A/C WIRING, GROUNDS ANDTEST EQUIPMENT OK.
